# SDR ZZDA2011988

- Difficulty date: December 2, 2011
- Submitted: December 4, 2011
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT COVER MISSING 11D.  INSTALLED ESCAPE PATH LIGHT LENS PER MM 33-51.
